A limit set trichotomy for order-preserving systems on time scales
MetadataShow full metadata
In this paper we derive a limit set trichotomy for abstract order-preserving 2-parameter semiflows in normal cones of strongly ordered Banach spaces. Additionally, to provide an example, Muller's theorem is generalized to dynamic equations on arbitrary time scales and applied to a model from population dynamics.
CitationPoetzsche, C., & Siegmund, S. (2004). A limit set trichotomy for order-preserving systems on time scales. Electronic Journal of Differential Equations, 2004(64), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.